RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 6, Issue 3  


Reconstruction of a function from the modulus of its Fourier transform
V. V. Bashurov
257
Singular points of power series
V. I. Mel'nik
267
Estimate of growth of Lebesgue functions of linear methods of summation
B. P. Osilenker
277
Yet another formula defining laguerre polynomials
V. I. Pogorelov, V. I. Tatarskii
287
Linear degenerate parabolic equations of arbitrary order with a finite region of dependence
A. S. Kalashnikov
289
The Cauchy problem for some classes of quasi-linear parabolic equations
S. N. Kruzhkov
295
On a theorem of S. N. Bernshtein
A. L. Rukhin
301
Maximal length of circuit in a unitary $n$-dimensional cube
A. A. Evdokimov
309
Subalgebras of finite codimension
E. A. Gorin
321
Basis sequences in a Montel space
L. E. Lerer
329
Subgroups between special linear groups over a ring and its subring
N. S. Romanovskii
335

Doctoral theses
On the theory of finite groups
L. A. Shemetkov
347
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019